Browse by Authors and Editors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 5.

Feinstein, J. F. and Kamowitz, Herbert (1999) Endomorphisms of Banach algebras of infinitely differentiable functions.

Feinstein, J. F. and Mortini, Raymond (2011) Partial regularity and t-analytic sets for Banach function algebras. Mathematische Zeitschrift, 271 (1-2). pp. 139-155. ISSN 0025-5874

Feinstein, J. F. and Kaniuth, E. (1999) Spectral synthesis and topologies on ideal spaces for Banach *-algebras.

Feinstein, J. F. and Somerset, D. W. B. (1999) Spectral synthesis for Banach Algebras II.

Feinstein, J. F. (1999) Trivial Jensen measures without regularity.

This list was generated on Fri Oct 9 06:21:15 2015 IST.